# SDR SWIA201334259

- Difficulty date: August 6, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 19,117 hours, 13,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK SIDE RAIL STATION 736-752 IS CORRODED.  C-CHECK BLENDED CORROSION IAW REO.
